HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Brown-Halmos type theorems of weighted Toeplitz operators II

Files in This Item:
pre637.pdf121.68 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83790

Title: Brown-Halmos type theorems of weighted Toeplitz operators II
Authors: Nakazi, Takahiko Browse this author
Keywords: Toeplitz operator
weighted Hardy space
spectrum
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 637
Start Page: 1
End Page: 11
Abstract: The spectra of the Toeplitz operators on the weighted Hardy space Hp(Wd =2 ) are studied. For example, the theorems of Brown-Halmos type and Hartman- Wintner type are proved. These generalize results in the previous paper which were proved for p = 2. 2
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69444
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University